You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Remarks on the Stability of Shock Profiles for Conservation Laws with Dissipation
Robert L. Pego
Transactions of the American Mathematical Society
Vol. 291, No. 1 (Sep., 1985), pp. 353-361
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1999914
Page Count: 9
You can always find the topics here!Topics: Conservation laws, Mathematics, Viscosity, Cauchy problem, Existence theorems
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Two remarks are made. The first is to establish the stability of monotone shock profiles of the KdV-Burgers equation, based on an energy method of Goodman. The second remark illustrates, specifically in Burgers' equation, that uniform ratesof decay are not to be expected for perturbations of shock profiles in typical norms.
Transactions of the American Mathematical Society © 1985 American Mathematical Society